# SDR 200604102

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000082
- Aircraft time: 1,659 hours, 605 cycles
- Engine: Ge CF348E5
- Engine time: 1,701 hours, 608 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT NR 6491 ORD TO SLC, ON DESCENT AUTO THROTTLES STARTED TO CREATE A SPLIT IN PWR SETTING.  CREW CYCLED AUTO THROTTLES, WHEN RE-ENGAGED AUTO THROTTLE SPLIT REOCCURRED.  CREW DISENGAGED AUTO THROTTLES AGAIN AND REALIZED THAT N1, FUEL AND N2 WERE ALL SURGING.  WENT TO FLT IDLE ON NR 2 ENG AND N1 WAS SURGING FROM 25%-95% AND PROGRESSIVELY GOT WORSE AND MORE FREQUENT.  NO EICAS MESSAGES PRESENT WHILE THIS WAS OCCURRING.  CREW COMPLIED WITH QRH ENG 2 CONT FAULT CHECKLIST REQUIRING PRECAUTIONARY SHUTDOWN OF ENG, ENG OUT LANDING CHECKLIST AND DRIFT DOWN CHECK.  CREW DECLARED AN EMERG AND LANDED WITH NO OCCURRENCES.  MX REMOVED AND REPLACED FMU AND FADEC, PERFORMED GROUND RUNS, ALL LEAK CHECK AND ENG RUNS CHECK GOOD.
